Alert archive / Kansas / Red Flag Warnings in 2025
Red Flag Warning 8, NWS Dodge City, KS
NWS Dodge City, KS issued this red flag warning at Mar 15, 2025, 2:02 AM CDT for 27 counties in Kansas. It took effect at Mar 15, 2025, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 15, 2025, 2:02 AM CDT (07:02 UTC)
- In effect from
- Mar 15, 2025, 12:00 PM CDT
- Expired
- Mar 15, 2025, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 07:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1342 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -65 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
588 WWUS83 KDDC 150702 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 202 AM CDT Sat Mar 15 2025 KSZ030-031-043>046-061>065-074>080-084>089-151515- /O.UPG.KDDC.FW.A.0004.250315T1800Z-250316T0100Z/ /O.NEW.KDDC.FW.W.0008.250315T1700Z-250316T0100Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-Morton- Stevens-Seward-Meade-Clark-Comanche- 202 AM CDT Sat Mar 15 2025 /102 AM MDT Sat Mar 15 2025/ ...RED FLAG WARNING IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS... The National Weather Service in Dodge City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM MDT/ this evening. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, Fire Weather Zone 065 Pawnee, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, Fire Weather Zone 080 Kiowa, Fire Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 Clark and Fire Weather Zone 089 Comanche. * TIMING...From noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM MDT/ this evening. * WINDS...North 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Springer $$ KSZ066-081-090-151515- /O.NEW.KDDC.FW.W.0008.250315T1700Z-250316T0100Z/ Stafford-Pratt-Barber- 202 AM CDT Sat Mar 15 2025 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS... The National Weather Service in Dodge City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon today to 8 PM CDT this evening. * AFFECTED AREA...Fire Weather Zone 066 Stafford, Fire Weather Zone 081 Pratt and Fire Weather Zone 090 Barber. * TIMING...From noon today to 8 PM CDT this evening. * WINDS...North 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Springer $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
3 follow-up statements
153 WWUS83 KDDC 151047 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 547 AM CDT Sat Mar 15 2025 KSZ030-031-043>046-061>066-074>081-084>090-160100- /O.CON.KDDC.FW.W.0008.250315T1700Z-250316T0100Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 547 AM CDT Sat Mar 15 2025 /447 AM MDT Sat Mar 15 2025/ ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR SOUTHWEST KANSAS... * AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, Fire Weather Zone 065 Pawnee, Fire Weather Zone 066 Stafford, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, Fire Weather Zone 080 Kiowa, Fire Weather Zone 081 Pratt, Fire Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 Clark, Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * TIMING...From noon CDT /11 AM MDT/ today to 8 PM CDT /7 PM MDT/ this evening. * WINDS...North 20 to 30 mph with gusts up to 45 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && Springer $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
737 WWUS83 KDDC 151958 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 258 PM CDT Sat Mar 15 2025 KSZ030-031-043>046-061>066-074>081-084>090-161300- /O.NEW.KDDC.FW.A.0005.250317T1700Z-250319T0300Z/ /O.CON.KDDC.FW.W.0008.000000T0000Z-250316T0100Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 258 PM CDT Sat Mar 15 2025 /158 PM MDT Sat Mar 15 2025/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... The National Weather Service in Dodge City has issued a Fire Weather Watch for wind and low relative humidity, which is in effect from Monday afternoon through Tuesday evening. * AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, Fire Weather Zone 065 Pawnee, Fire Weather Zone 066 Stafford, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, Fire Weather Zone 080 Kiowa, Fire Weather Zone 081 Pratt, Fire Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 Clark, Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * TIMING...For the Red Flag Warning, until 8 PM CDT /7 PM MDT/ this evening. For the Fire Weather Watch, from Monday afternoon through Tuesday evening. * WINDS...For the Red Flag Warning, Northwest 20-30 mph with gusts up to 40 mph. For the Fire Weather Watch, Southwest 25 to 35 mph with gusts up to 50 mph. The strongest winds during the fire weather watch will occur on Tuesday. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
317 WWUS83 KDDC 160035 RFWDDC URGENT - FIRE WEATHER MESSAGE National Weather Service Dodge City KS 735 PM CDT Sat Mar 15 2025 KSZ030-031-043>046-061>066-074>081-084>090-160845- /O.EXP.KDDC.FW.W.0008.000000T0000Z-250316T0100Z/ /O.CON.KDDC.FW.A.0005.250317T1700Z-250319T0300Z/ Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 735 PM CDT Sat Mar 15 2025 /635 PM MDT Sat Mar 15 2025/ ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY EVENING FOR WIND AND LOW RELATIVE HUMIDITY... ...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT /7 PM MDT/ THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY... * AFFECTED AREA...Fire Weather Zone 030 Trego, Fire Weather Zone 031 Ellis, Fire Weather Zone 043 Scott, Fire Weather Zone 044 Lane, Fire Weather Zone 045 Ness, Fire Weather Zone 046 Rush, Fire Weather Zone 061 Hamilton, Fire Weather Zone 062 Kearny, Fire Weather Zone 063 Finney, Fire Weather Zone 064 Hodgeman, Fire Weather Zone 065 Pawnee, Fire Weather Zone 066 Stafford, Fire Weather Zone 074 Stanton, Fire Weather Zone 075 Grant, Fire Weather Zone 076 Haskell, Fire Weather Zone 077 Gray, Fire Weather Zone 078 Ford, Fire Weather Zone 079 Edwards, Fire Weather Zone 080 Kiowa, Fire Weather Zone 081 Pratt, Fire Weather Zone 084 Morton, Fire Weather Zone 085 Stevens, Fire Weather Zone 086 Seward, Fire Weather Zone 087 Meade, Fire Weather Zone 088 Clark, Fire Weather Zone 089 Comanche and Fire Weather Zone 090 Barber. * TIMING...From Monday afternoon through Tuesday evening. * WINDS...Southwest 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ For more information from NOAA/National weather service visit... http://weather.gov/ddc
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this red flag warning went out at Mar 15, 2:00 AM CDT, 2 minutes earlier. Its key messages:
- Another day of strong winds and fire danger is on tap for southwest KS on Saturday, although winds will be much weaker than Friday.
- Much cooler temperatures on Saturday will give way to a warming trend Sunday through early next work week.
- Confidence is increasing in another significant weather system centered around Wednesday, but details remain scarce.
Area forecast discussion, Mar 15, 2:00 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 200 AM CDT Sat Mar 15 2025 .KEY MESSAGES... - Another day of strong winds and fire danger is on tap for southwest KS on Saturday, although winds will be much weaker than Friday. - Much cooler temperatures on Saturday will give way to a warming trend Sunday through early next work week. - Confidence is increasing in another significant weather system centered around Wednesday, but details remain scarce. && .DISCUSSION... Issued at 200 AM CDT Sat Mar 15 2025 Early morning surface observations across southwest KS indicate the High Wind event is finally beginning to wind down, with only a few locations still seeing wind gusts above 40 mph. Despite the powerful upper level shortwave trough, now centered over northern IA as per latest water vapor satellite imagery, continuing to eject further northeast away from the central plains and dragging its attendant surface low along with it, northerly winds daytime Saturday will again be strong as boundary layer mixing helps transport momentum to the surface. Expect northerly winds to become sustained in the 20-30 mph range, with gusts of 40-45 mph, by mid/late morning and persist through the afternoon and early evening. These winds will also draw much cooler air equatorward, supporting afternoon highs on Saturday much closer to normal in the mid to upper 50s. After sunset, winds will finally begin weakening substantially, with all of southwest KS seeing winds less than 10-15 mph by around 10pm CDT. The combination of light winds and clear skies will facilitate strong radiational cooling, with Sunday morning lows dropping into the mid to upper 20s. Daytime Sunday, short range ensembles agree upper level troughing will make its exit and be replaced by low-amplitude longwave ridging. 850-mb temperatures are progged to warm by around 3-5 degrees C in response, aided by westerly downsloping winds, which will promote the beginning of a warming trend across southwest KS with afternoon highs reaching the low to mid 60s. Sunday night, a deepening lee cyclone over the northern and central plains ahead of a vorticity max traversing the US/Canada border will keep westerly to southwesterly winds somewhat elevated overnight, only allowing temperatures to drop into the mid 30s to upper 40s by Monday morning. Early next week, medium range ensembles agree temperatures will rise sharply as the axis of low-amplitude longwave ridging passes overhead. At a minimum, 850-mb temperatures will warm into the 15-22 degrees C range, which will translate to afternoon temperatures well above normal, with highs in the low to mid 80s. However, this heat will not last as ensembles continue to suggest the next powerful weather system will take aim at the central plains sometime around Wednesday. Unfortunately, spatiotemporal differences between ensemble means cast considerable uncertainty regarding details, and trends will need to be monitored closely. && .AVIATION /06Z TAFS THROUGH 06Z SUNDAY/... Issued at 1215 AM CDT Sat Mar 15 2025 VFR flying conditions this TAF cycle for all terminals. Strong northwesterly winds continue across southwest KS, sustained in the 15-20 kt range gusting to 30 kts. A slight weakening is expected overnight, but winds will increase once again after sunrise Saturday morning into the 18-23 kt range gusting 28-33 kts, and turn more northerly. After sunset, winds will finally begin weakening substantially, and winds at all terminals will be aob 12 kts by 02-04Z Sunday. && .FIRE WEATHER... Issued at 200 AM CDT Sat Mar 15 2025 Potentially dangerous fire weather conditions are again expected to arise across southwest KS daytime Saturday. Despite the significant weather system that brought Friday's high wind and fire weather event becoming further displaced away from the central plains, its influence will still reach into southwest KS for one more day. Boundary layer mixing will enable strong northerly winds to be transported to the surface, with sustained winds in the 20-30 mph range gusting to 40-45 mph from mid/late morning through the early evening. Concurrently, dry post-frontal air will advect into the area, resulting in minimum relative humidity in the 10-15% range. These factors will likely force an area-wide upgrade to a Red Flag Warning on Saturday, valid from 12pm through 8pm CDT. && .DDC WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from this afternoon through this evening for KSZ030-031-043>046-061>065-074>080-084>089. && DISCUSSION...Springer AVIATION...Springer FIRE WEATHER...Springer
Hazardous weather outlook, Mar 14, 2:10 AM CDT, 23 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 210 AM CDT Fri Mar 14 2025 KSZ030-031-043>046-061>066-074>081-084>090-150715- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 210 AM CDT Fri Mar 14 2025 /110 AM MDT Fri Mar 14 2025/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight A High Wind event is ahead for southwest KS during the afternoon on Friday, as southwesterly winds turn northwesterly and increase into the 35-45 mph range gusting to 55-70 mph. The most favored corridor for these intense winds is along and west of US-283. In addition, a Red Flag Warning is in effect for our far southeastern zones. Despite minimum relative humidity likely remaining just above warning criteria, the anomalously strong winds will more than make up for marginal minimum relative humidity, prompting the issuance of the warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Another day of dangerous fire weather conditions is expected on Saturday as elevated northerly winds and dry air in the wake of the strong weather system overspread southwest KS. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Springer
In the hours before
Local storm report, Mar 14, 8:46 PM CDT, 5 hours 16 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Dodge City KS
846 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM Non-Tstm Wnd Gst 12 NE Sturgis 37.00N 101.90W
03/14/2025 M36 MPH Morton KS AWOS
AWOS station KEHA Elkhart AWOS Site.
0306 PM Non-Tstm Wnd Gst 1 WSW Hugoton 37.17N 101.37W
03/14/2025 M59 MPH Stevens KS AWOS
AWOS station KHQG Hugoton.
0331 PM Non-Tstm Wnd Gst 10 WNW Moscow 37.37N 101.37W
03/14/2025 M58 MPH Stevens KS Mesonet
Kansas Mesonet station Moscow 10 NW.
0226 PM Non-Tstm Wnd Gst 2 NNW Johnson City 37.60N 101.77W
03/14/2025 M60 MPH Stanton KS Emergency Mngr
Blowing dust reduced visibility to near
zero.
0230 PM Non-Tstm Wnd Gst 1 NE Johnson City 37.58N 101.73W
03/14/2025 M72 MPH Stanton KS AWOS
AWOS station KJHN Johnson City.
0230 PM Non-Tstm Wnd Gst 1 NE Johnson City 37.58N 101.73W
03/14/2025 M72 MPH Stanton KS AWOS
AWOS station KJHN Johnson City.
0335 PM Non-Tstm Wnd Gst 1 NE Johnson City 37.58N 101.73W
03/14/2025 M71 MPH Stanton KS AWOS
AWOS station KJHN Johnson City.
0350 PM Non-Tstm Wnd Gst 3 NNW Johnson City 37.61N 101.76W
03/14/2025 M66 MPH Stanton KS Emergency Mngr
almost 0 visibility reported as well.
0338 PM Non-Tstm Wnd Gst 11 SSE Satanta 37.30N 100.88W
03/14/2025 M61 MPH Seward KS Mesonet
Kansas Mesonet Site - Satanta.
0344 PM Non-Tstm Wnd Gst 2 WSW Liberal 37.03N 100.97W
03/14/2025 M61 MPH Seward KS AWOS
AWOS station KLBL Liberal.
0403 PM Non-Tstm Wnd Gst 3 SW Liberal 37.01N 100.97W
03/14/2025 M61 MPH Seward KS Mesonet
Mesonet station UP352 2.7 SW Liberal (UPR).
0406 PM Non-Tstm Wnd Gst 4 NE Hayne 37.15N 100.75W
03/14/2025 M64 MPH Seward KS Mesonet
Mesonet station UR350 Kismws.
0319 PM Blowing Dust 4 E Modoc 38.48N 101.02W
03/14/2025 Scott KS Law Enforcement
Blowing dust was reducing visibility down to
50 yards.
0328 PM Non-Tstm Wnd Gst 2 E Shallow Water 38.37N 100.88W
03/14/2025 M64 MPH Scott KS Public
Personal Weather Station - Beef_Belt_LLC.
0347 PM Non-Tstm Wnd Gst 1 SW Shallow Water 38.36N 100.93W
03/14/2025 M64 MPH Scott KS Public
Personal Weather Station - KKSSCOTT4.
0421 PM Non-Tstm Wnd Gst 3 N Friend 38.30N 100.90W
03/14/2025 M76 MPH Scott KS Public
Personal Weather Station - KKSSCOTT4.
0450 PM Non-Tstm Wnd Gst 2 ESE Scott City 38.47N 100.88W
03/14/2025 M66 MPH Scott KS AWOS
AWOS station KTQK Scott City.
0455 PM Non-Tstm Wnd Gst 1 ESE Scott State Lake 38.68N 100.90W
03/14/2025 M65 MPH Scott KS Mesonet
Mesonet station K5SCT 1 ESE Scott State
Lake.
0103 PM Non-Tstm Wnd Gst Sawyer 37.50N 98.68W
03/14/2025 M59 MPH Pratt KS Mesonet
Measured by the PWS-KKSSAWE8 mesonet
location.
0600 PM Non-Tstm Wnd Gst 10 SW Ness City 38.35N 100.04W
03/14/2025 M61 MPH Ness KS Public
Personal Weather Station - KKSNESSC2.
0210 PM Non-Tstm Wnd Gst Elkhart 37.00N 101.90W
03/14/2025 M67 MPH Morton KS AWOS
AWOS station KEHA Elkhart AWOS Site.
0223 PM Non-Tstm Wnd Gst 9 NW Wilburton 37.14N 101.90W
03/14/2025 M64 MPH Morton KS Mesonet
Mesonet station CGLK1 Cimarron.
0356 PM Non-Tstm Wnd Gst 9 S Montezuma 37.46N 100.43W
03/14/2025 M64 MPH Meade KS Public
Personal Weather Station - Dirks Farm.
0300 PM Non-Tstm Wnd Gst 11 NW Lakin 38.06N 101.39W
03/14/2025 M62 MPH Kearny KS Public
Personal Weather Station - NWKECounty.
0310 PM Non-Tstm Wnd Gst 16 NNE Kendall 38.14N 101.41W
03/14/2025 M62 MPH Kearny KS Public
Personal Weather Station - KKSLAKIN28.
0313 PM Non-Tstm Wnd Gst 3 ENE Lakin 37.96N 101.21W
03/14/2025 M60 MPH Kearny KS Public
Personal Weather Station - SWK.
0315 PM Non-Tstm Wnd Gst 15 NNE Kendall 38.13N 101.41W
03/14/2025 M71 MPH Kearny KS Public
Personal Weather Station - KKSLAKIN28.
0335 PM Non-Tstm Wnd Gst 2 N Lakin 37.97N 101.25W
03/14/2025 M61 MPH Kearny KS AWOS
AWOS station K36K 2 N Lakin.
0353 PM Non-Tstm Wnd Gst 4 SSE Lakin 37.89N 101.23W
03/14/2025 M61 MPH Kearny KS Mesonet
Kansas Mesonet Station - Lakin.
0355 PM Non-Tstm Wnd Gst 2 N Lakin 37.97N 101.25W
03/14/2025 M72 MPH Kearny KS AWOS
AWOS station K36K 2 N Lakin.
0359 PM Non-Tstm Wnd Gst 4 E Lakin 37.93N 101.19W
03/14/2025 M59 MPH Kearny KS Public
Personal Weather Station - Road W.
0643 PM Non-Tstm Wnd Gst 8 NNW Offerle 37.99N 99.64W
03/14/2025 M59 MPH Hodgeman KS Public
Personal Weather Station - B-Hart Farm.
0428 PM Non-Tstm Wnd Gst 9 SE Plymell 37.71N 100.76W
03/14/2025 M64 MPH Haskell KS Public
Personal Weather Station - Prairie AG.
0451 PM Non-Tstm Wnd Gst 10 SE Plymell 37.70N 100.76W
03/14/2025 M83 MPH Haskell KS Public
Personal weather station - Prairie AG.
0220 PM Non-Tstm Wnd Gst 1 SSE Coolidge 38.02N 102.00W
03/14/2025 M72 MPH Hamilton KS Dept of Highways
US 50 @ MP 4.4 Syracuse, KS KSDOT.
0229 PM Non-Tstm Wnd Gst 1 N Syracuse 38.00N 101.75W
03/14/2025 M63 MPH Hamilton KS AWOS
AWOS station K3K3 Syracuse.
0315 PM Non-Tstm Wnd Gst 1 N Syracuse 38.00N 101.75W
03/14/2025 M69 MPH Hamilton KS AWOS
AWOS station K3K3 Syracuse.
0316 PM Non-Tstm Wnd Gst 1 S Coolidge 38.02N 102.01W
03/14/2025 M80 MPH Hamilton KS Dept of Highways
US 50 @ MP 4.4 Syracuse, KS KSDOT.
0429 PM Non-Tstm Wnd Gst 8 SSW Charleston 37.77N 100.63W
03/14/2025 M60 MPH Gray KS Public
Personal Weather Station - Smith Weather
Station.
0310 PM Non-Tstm Wnd Gst 2 ESE Ulysses 37.56N 101.32W
03/14/2025 M66 MPH Grant KS Public
Personal Weather Station - Videra_weather.
0315 PM Non-Tstm Wnd Gst 10 N Hickok 37.70N 101.25W
03/14/2025 M73 MPH Grant KS Public
Personal Weather Station - KKSULYSS6.
0355 PM Non-Tstm Wnd Gst 2 NNW Ulysses 37.60N 101.37W
03/14/2025 M61 MPH Grant KS AWOS
AWOS station KULS Ulysses.
0445 PM Non-Tstm Wnd Gst 3 W Bloom 37.49N 99.96W
03/14/2025 M58 MPH Ford KS Mesonet
Mesonet station DW9907 Bloom.
0531 PM Non-Tstm Wnd Gst 2 N Dodge City 37.78N 100.01W
03/14/2025 M78 MPH Ford KS Public
Personal Weather Station - KKSDODGE57.
0558 PM Non-Tstm Wnd Gst 3 ENE Dodge City 37.77N 99.97W
03/14/2025 M59 MPH Ford KS ASOS
ASOS station KDDC Dodge City Regional
Airport.
0724 PM Non-Tstm Wnd Gst 3 ENE Dodge City 37.77N 99.97W
03/14/2025 M60 MPH Ford KS ASOS
ASOS station KDDC Dodge City Regional
Airport.
0328 PM Non-Tstm Wnd Gst 4 WSW Garden City 37.95N 100.92W
03/14/2025 M65 MPH Finney KS Public
Personal Weather Station - Thunderstruck.
0352 PM Non-Tstm Wnd Gst 2 ENE Garden City 37.98N 100.82W
03/14/2025 M67 MPH Finney KS Public
Personal Weather Station - KKSGARDE143.
0426 PM Non-Tstm Wnd Gst 1 SW Garden City 37.96N 100.87W
03/14/2025 M74 MPH Finney KS Broadcast Media
KAKE WeatherNow sensor.
0441 PM Non-Tstm Wnd Gst 3 NW Pierceville 37.92N 100.72W
03/14/2025 M63 MPH Finney KS ASOS
ASOS station KGCK Garden City.
0455 PM Non-Tstm Wnd Gst 1 ENE Garden City 37.98N 100.84W
03/14/2025 M69 MPH Finney KS Mesonet
Mesonet station KS010 US-50 @ K-156 bridge
Garden City.
0520 PM Non-Tstm Wnd Gst 1 SSW Garden City 37.96N 100.87W
03/14/2025 M58 MPH Finney KS Mesonet
Mesonet station GCCOP 1 SW Garden City.
0610 PM Non-Tstm Wnd Gst 1 ENE Garden City 37.98N 100.84W
03/14/2025 M72 MPH Finney KS Mesonet
Mesonet station KS010 US-50 @ K-156 bridge
Garden City.
1228 PM Non-Tstm Wnd Gst 2 ENE Kiowa 37.02N 98.45W
03/14/2025 M65 MPH Barber KS Mesonet
0146 PM Non-Tstm Wnd Gst 3 NNE Lake City 37.39N 98.81W
03/14/2025 M62 MPH Barber KS Mesonet
A gust of 62 mph was measured by the AWN
mesonet site.
0158 PM Non-Tstm Wnd Gst 2 E Kiowa 37.02N 98.44W
03/14/2025 M58 MPH Barber KS Mesonet
PWS-KKSKIOWA3 mesonet.
0315 PM Non-Tstm Wnd Gst 2 E Medicine Lodge 37.28N 98.55W
03/14/2025 M58 MPH Barber KS ASOS
ASOS station KP28 Medicine Lodge.
0410 PM Non-Tstm Wnd Gst 2 WNW Hardtner 37.02N 98.68W
03/14/2025 M65 MPH Barber KS Public
Personal Weather Station - KZLF Transmitter
Site.
&&The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:58 PM CDT | Fire Weather Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 36 hr |
Nearby
Red Flag Warnings in Kansas, 2025Every red flag warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.